# SDR SWAA083950

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 73,657 hours, 69,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541
- Condition: Cracked
- Location: Bs 663 S1-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 663, STR 1 AND STR 2R.  REPAIRED FRAME PER SRM.
